# SDR DXTA2025062503999

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20617
- Aircraft time: 9,763 hours, 5,690 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 700407021
- Part serial: P136396
- Condition: Failed
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON THE FINAL DESCENT AND TRANSITION TO THE APPROACH PHASE OF FLIGHT, CREW RECOGNIZED ENG VIBRATION & ISOLATED VIBRATION TO THE RT ENG.  RT ENGINE VIBRATION AMBER CAS ILLUMINATED.  CREW RAN QRH FOR CAS & ELECTED TO REMAIN MONITORING VIBRATION.   CREW NOTICED RT ITT RISING TOWARDS REDLINE & RT ENG EXCEEDANCE CAS INTERMITTANT.  CREW RAN INFLT ENG SHUTDOWN QRC & CHECKLISTS, LANDED WITHOUT INCIDENT.  AFTER VISUAL INSPECT, CREW NOTICED NO VISIBLE ABNORMALITIES IN FAN DUCT &/OR EXHAUST DUCT.  REMOVED ENG & INSTALLED REPAIRED ENG IAW LMM 72-00-00 SUBTASK 72-00-00-420-004-A01.  PERFORMED POST ENG INSTALL LEAK & OPS CHKS.  WORK DONE IAW  LMM 72-05-22 REV 13. & BD-100-1A10 TASK 71-00-01-400-801 REV 42 .
